On the maximum modulus and maximum term of composition of entire functions

Authors

  • S. K. Vaish
  • R. Chankanyal

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.187

Abstract

We study some growth properties of maximum modulus and maximum term of composition of entire functions of $(p,q)$-order as compared to the growth of their corresponding left and right factors. Some of the results that we obtain here generalize and improve the known results of Singh and Baloria, and, Song and Yang.

Author Biographies

S. K. Vaish

Department of Mathematics, G. B. Pant University, Pantnagar-263145 (U. S. Nagar), Uttaranchal, India.

R. Chankanyal

Department of Mathematics, G. B. Pant University, Pantnagar-263145 (U. S. Nagar), Uttaranchal, India.

Downloads

Published

2004-12-31

How to Cite

Vaish, S. K., & Chankanyal, R. (2004). On the maximum modulus and maximum term of composition of entire functions. Tamkang Journal of Mathematics, 35(4), 293-300. https://doi.org/10.5556/j.tkjm.35.2004.187

Issue

Section

Papers

Most read articles by the same author(s)